MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 15 Day Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 15 Day Continuous Glucose Monitoring System
Model Number 9510-007
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoglycemia (1912); Blurred Vision (2137); Dizziness (2194); Diaphoresis (2452)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The wearable was inserted into the arm on (b)(6) 2026.On 09/15/2026, the patient was lying down and browsing on her phone when she suddenly experienced cold sweats, dizziness, and blurred vision.She checked her dexcom cgm, which displayed a glucose reading of 80 mg/dl.Due to her symptoms, she performed a blood glucose meter (bgm) check, which showed a reading of 59 mg/dl.The patient self-treated with apple juice.Approximately 10 to 15 minutes later, she rechecked her glucose levels.Her bgm reading was 62 mg/dl, while her dexcom reading was 84 mg/dl.Despite treatment, she continued to experience cold sweats and dizziness, prompting her to call 911.When paramedics arrived, they performed a glucose check.The bgm reading was 61 mg/dl, while her dexcom displayed 85 mg/dl.Due to her persistent symptoms and low blood glucose levels, paramedics administered a glucose injection (glucagon) and transported her to the hospital for further evaluation.Upon arrival at the hospital, the attending physician checked her blood glucose, which measured 60 mg/dl.Her dexcom sensor was removed to allow for diagnostic imaging (ct scan).The patient was subsequently treated with intravenous (iv) fluids, and her blood glucose levels have been monitored four times daily.The medical team has also been evaluating her pancreas as part of their investigation into the cause of the hypoglycemic event.The patient remained hospitalized at the time of the report and was undergoing continued monitoring and evaluation.At the time of the report the patient was fine.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.The reported glucose values fall within the a zone of the parkes error grid at the onset of symptoms.The reported glucose values fall within the b zone of the parkes error grid upon arrival of paramedics.There was not a complete set of reported glucose values available to search within the parkes error grid calculator upon arrival at the hospital.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hypoglycemia.

Brand Name
Dexcom G7 15 Day Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
232 s dobson rd
mesa AZ 85202
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50945577
Report Number3004753838-2026-263567
Device Sequence Number18547662
Product Code QBJ
UDI-Device Identifier00386270004727
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9510-007
Device Catalogue NumberSTE-FT-016
Device Lot Number1726129003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV fluids; glucose injection (glucagon)
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age57 YR
Patient SexFemale
Patient Weight198 LB